Antidepressants and multivitamins?

Is it ok to take a multivitamin if you're taking an antidepressant? I pilfer an antidepressant in the evenings. Is it ok if I steal a multivitamin in the mornings or at bedtime?

Answer:
You should other take a mulitvitamin no event what. You can take it any time of daytime that you want to. It will not affet the meds.
What does one have to do near the other? a vitamin is a supplement for nutrients possibly missing from your diet. Antidepressants have to do near your brain and increasing the level of serotonin. You can pilfer them at the same time. You will be fine.
Check the warning that come with your antidepressant. Sometimes we of late need to space out our meds and our supplements. It sounds to me resembling you shouldn't have any problems if you lift your vitamins in the morning.
It's ok to transport a multivitamin. You might want to take it beside your breakfast.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • I NEED way to make getting a needle easier, so that i'm not as scared?
  • Sleep deprivation .?
  • Anybody ever felt like they had no alternative but death?
  • What is considered "talking too much"?!?
  • I think to much?
  • I took celexa Monday night end ended up feeling like death.?
  • Anyone here with schizoaffective disorder?
  • Have you ever been depressed?
  • Swapping Xanax 0.5mg for Inderal LA 80mg (Nausea)?
  • How do you get a Viet Vet with PTSD the help he needs when he doesn't think he has a problem?
  • Unexplained weird behaviour!?
  • Can anyone tell me the best way to wake up feeling motivated in the morning?
  • Is There a Phobia for Cockroaches? and if there is how do i treat it?